# SDR ABXA2020061105066

- Difficulty date: June 5, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 62,913 hours, 45,259 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Warning Light
- Condition: Illuminated
- Location: First Officer'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENG. START THE F/O PITOT DISCREET LIGHT REMAINED ILLUMINATED WITH F/O PITOT EICAS MESSAGE DISPLAYED. AIRCRAFT WAS GROUNDED.
